Discussions that mention potassium

Weight Loss board


kim,

First off,

the appetite suppressant phendametrazinne will only kill your appetite for a couple weeks thaen you're on your own...be ready for it.

Now when I get on the Treadmill I feel horrable, headache, achy joints and very weak

The Bontril can definitely cause cause the headache, the diuretic can cause the weakness if your sodium or potassium went very low. ..Which diuretic are you taking and at what dose?

Or the fact that you are out of shape is taking it's toll... exercise can't be jumped into, rather it's best EASED into like a hot bath. :D:D

Perhaps a bit of carbohydrates before the treadmill (glass of OJ) if what you are feeling is a hypoglycemic attack. I know,CALORIES! :(

Keep pushing though...you'll win.
In a couple weeks, eliminate the Bontril and, if your ankle swelling recedes, lower the diuretic. Keep the diet and the exercise.
Thanks Lenin for the info on the Bontril, as for the fluid pill its Furosemide 20 mg, and I'm taking Potassium and Calicium along with the multi vitamins. I usually drink a low cal sports drink before I get on the Treadmill, I've been walking on the track for awhile now, so the Treadmill is just another form of walking for me , just sometimes I step it up some. I might need to find another Doctor, one who will listen to MY symtoms and not treat me like other patients (as a whole)
Thanks Again